# SDR 2023FA0000288

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Aircraft: N27597
- Make and model: Boeing 767316
- Aircraft serial: 27597
- Aircraft time: 98,296 hours, 21,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ONTHE FRAME OUTER FREE FLANGE  AT 2 LOCATION AT STA 1439, STR 17L TO STR 19L.
